# SDR 2024F00076

- Difficulty date: January 16, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 38,051 hours, 5,057 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20599100
- Part serial: 2476C20599
- Condition: Warning Message
- Location: Mlg
- Part time: 36,557 hours, 4,826 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE MESSAGE ON EICAS BEFORE ENGINE START.        CORRECTIVE ACTION TAKE:   NLG 04 ELECTRICAL CARBON BRAKE ASSY B787-8 WAS REPLACED IAW AMM 32-42-04-00A-520A
